Show simple item record

dc.contributor.authorBohorquez, M.
dc.contributor.authorMateu, Jorge
dc.contributor.authorDíaz, Laura
dc.identifier.citationBOHORQUEZ, M.; MATEU, J.; DIAZ, L. A note on smoothness measures for space–time surfaces. Stochastic Environmental Research and Risk Assessment, 2014, 28.4: 1011-1022.ca_CA
dc.description.abstractThe differentiability of a random field has a direct relationship with the differentiability of its covariance function. We review the concept of differentiability of space–time covariance models and random fields, and its implications on predictions. We analyze the change of behavior of the covariance function at the origin and at different space–time lags away from the origin, by using the concept of smoothness which can be considered the geometrical view of the differentiability. We propose a way to measure the smoothness of any covariance function, and apply it to purely spatial and space–time covariance functions.ca_CA
dc.format.extent11 p.ca_CA
dc.publisherSpringer Verlagca_CA
dc.relation.isPartOfStochastic Environmental Research and Risk Assessment May 2014, Volume 28, Issue 4ca_CA
dc.rights© Springer International Publishing AG, Part of Springer Science+Business Mediaca_CA
dc.subjectrandom fieldsca_CA
dc.subjectgeneral second-order processesca_CA
dc.subjectcontinuity and differentiation questionsca_CA
dc.subjectsurfaces in Euclidean spaceca_CA
dc.subjectgraphical methodsca_CA
dc.titleA note on smoothness measures for space-time surfacesca_CA

Files in this item


There are no files associated with this item.

This item appears in the following Collection(s)

Show simple item record